# SDR RRXA991175

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO TJBQ LOSS OF HYDRAULICS, PERFORMED LOSS OF HYD.  CHECKLIST PER QRH.  FOUND RUDDER PUMP PRESSURE LINE LEAKING, REPLACED LINE.  LEAK AND OPS CHECKED NORMAL.  SERVICED HYD RESV.
